Infinitistic and Non-infinitistic cures for nagging hangovers

Goldstein, Laurence (2008) Infinitistic and Non-infinitistic cures for nagging hangovers. The Reasoner, 2 (7). pp. 5-6. ISSN 1757-0522. (Full text available)

MS Word
Download (30kB)
[img]
Official URL
http://www.kent.ac.uk/secl/philosophy/jw/TheReason...

Abstract

Josh Parsons supplies a 'hair of the dog' cure for hangovers where diminishing bouts of drinking are supposed to mask the hangover and to stave it off permanently. The cure has the air of an infinitistic paradox but, disappointingly, it does not work

Item Type: Article
Subjects: B Philosophy. Psychology. Religion > BC Logic
Divisions: Faculties > Humanities > School of European Culture and Languages
Depositing User: Laurence Goldstein
Date Deposited: 27 Jul 2009 11:44
Last Modified: 06 Sep 2011 03:09
Resource URI: http://kar.kent.ac.uk/id/eprint/19653 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year